# SDR F3LA202505110234

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N309FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07555
- Aircraft time: 26,500 hours, 11,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LP483210 ITEM #1 ODOR IN AFT CABIN DURING DESCENT THROUGH 10,000 AIRCRAFT REMOVED FROM SERVICE.   COMPLETED TSM 05-50-00-810-831-A AND COMPLETED LEVEL A DECONTAMINATION OF THE ENVIRONMENT CONTROL SYSTEM IAW AMM 21-00-00-615-807-A. NO ODOR REMAINS IN CABIN OF FLIGHT DECK AT THIS TIME. APU MEL 49-10-01A CONTROL NUMBER 1229610 REMAINS IN EFFECT.
